MAUDE Adverse Event Report: ST. JUDE MEDICAL WORKMATE¿ CLARIS¿ SYSTEM AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL WORKMATE¿ CLARIS¿ SYSTEM AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700169
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
During device preparation for an atrial fibrillation procedure, it was reported that an amplifier error message was received - rate detection disabled resulting in cancellation of the procedure.The errors were cleared but the issue remained.The procedure was cancelled after the patient was awakened from general anesthesia.
 
Additional Manufacturer Narrative
One workmate¿ claris¿ system amplifier was received.Based on the information provided to abbott and the investigation performed, the root cause of the reported event cannot be conclusively determined as no abnormalities were identified.The returned product operated as designed during the evaluation period.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
WORKMATE¿ CLARIS¿ SYSTEM AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15958816
Report Number2184149-2022-00293
Device Sequence Number4912497
Product Code DQK
UDI-Device Identifier05415067001696
UDI-Public05415067001696
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700169
Device Catalogue NumberH700169
Device Lot Number6226062
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2022
Supplement Date Received by Manufacturer01/24/2023
Initial Report FDA Received Date12/12/2022
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown